×

zbMATH — the first resource for mathematics

Asymptotics of the distribution function of the spectrum of pseudodifferential operators with parameters. (English. Russian original) Zbl 0473.47042
Funct. Anal. Appl. 14, 217-219 (1981); translation from Funkts. Anal. Prilozh. 14, No. 3, 65-66 (1980).
MSC:
47Gxx Integral, integro-differential, and pseudodifferential operators
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. A. Shubin, Pseudodifferential Operators and Spectral Theory [in Russian], Nauka, Moscow (1978). · Zbl 0451.47064
[2] L. Hörmander, ”The spectral function of an elliptic operator,” Acta Math.,121, Nos. 3-4, 193-218 (1968). · Zbl 0164.13201 · doi:10.1007/BF02391913
[3] A. G. Aslanyan, D. G. Vasil’ev, and V. B. Lidskii, Usp. Mat. Nauk,35, No. 2, 255-256 (1980).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.